# SDR A6WA200840610

- Difficulty date: November 17, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 14,711 hours, 13,528 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THRU 10,000 FT FLAPS FAIL MSG.  FLAPS FAILED AT ZERO, AIRSPEED WAS 250 KIAS.  COMPLIED WITH QRH LANDED NORMAL.  COMPLIED WITH FLAPS RESET IAW AWAC SUPP 98-018B FLAPS OPS CHECK GOOD.
